Welcome to Tamkang Journal of Mathematics

~Hot News~

Tamkang Journal of Mathematics(TKJM) is included in Emerging Sources Citation Index (ESCI)

TKJM in ESCI


Aims and Scope

To promote research interactions between local and overseas researchers, the Department has been publishing an international mathematics journal, the Tamkang Journal of Mathematics. The journal started as a biannual journal in 1970 and is devoted to high-quality original research papers  in pure and applied mathematics. In 1985 it has become a quarterly journal.

The four issues are out for distribution at the end of March, June, September and December. The articles published in Tamkang Journal of Mathematics cover diverse mathematical disciplines. Submission of papers comes from all over the world. All articles are subjected to peer review from an international pool of referees. 

Abstracting and Indexing
Tamkang Journal of Mathematics is indexed by Emerging Sources Citation Index(ESCI),
Math. Review, MathSciNet, Zentralblatt Für Mathematik und ihre Grenzgebiete, Scopus and other review/compilations.

Online Submission
Registration and login are required to submit items online and to check the status of current submissions. Please also refer to  Author's Guildline before submission.

Already have a Username/Password for Tamkang Journal of Mathematics?
GO TO LOGIN

Need a Username/Password?
GO TO REGISTRATION

 

 

 

Current Issue

Vol 50 No 3 (2019): Special Issue in Celebration Prof. V. A. Yurko's 70th Birthday
Published: 2019-09-03

Editorial Notice

View All Issues